Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having crohns disease. Feeling abdominal pain, nausea and frequent bowel movements. Any treatment?

Jan 2013
User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have crohns but it has been under control with humaria. In XXXXXXX something set me into a flair, and PCP added encort for 2 weeks. Got an infection of digestive system set me into a flare was time for humarai started passing a lot of blood. Sterioids got everything under control.
Now I am having left side abdominal pain and nausua which is worse after I eat. Started have frequent bowel movemtents yellowish in color not barely formed. Having pain in my groin also. I passed red blood in my stool monday and then then left sided abdominal pain and nausa started the next day.
I am now having rectal pain and burning.
I don't think this is a flare especiall on 6mg of Encort,

What do you think
Posted Wed, 22 Aug 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 7 hours later

Thanks for posting your query.

Kindly mention the primary site of colonic involvement.

You have acute exacerbation of Crohn's disease which may be precipitated by any GI infection and acute flare up of your immune system.

You should consult with your physician/ gastro-physician.

In acute flare-up,you have to take another medication for control of disease then therapy may be tapered off depending on your response.

You can take immunosuppressents like Azathioprine on written prescription.

Put your query if you have.

Best regards,

Dr.Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Having crohns disease. Feeling abdominal pain, nausea and frequent bowel movements. Any treatment? 8 hours later
My crohns is in the Ilum. There has been some ulceration seen in sigmoid colon but humaria had controlled it.

Is there anything else this could be other than a flare. Thinking infection of some type.

Have a realy bad breakout on my back of acne with yeast from being immusupresed.

On humaria and Encort don't see how it can be a flare. Afraid if do my humaria injection on Thursday it will make what ever is going on worse.

Thank you
Answered by Dr. Mayank Bhargava 1 hour later
Acute flare up may precipitated by GI infection hence injection metronidazole is useful.
Acne may be due to use of steroid not due to immunosuppresion.
You should consult with physician/ gastro-physician in detail for the possibility.
Get well soon,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor